Couldn't find what you looking for?

TRY OUR SEARCH!

dont believe anything anyone says about soboxon withdraws not being bad. They are horrible. for me they were worst than opiate withdraws. dont trust a doctor especially. Mine told me there we little to no withdraws, he lied. how would doctor know anyway, most of them have never been addicts.

Loading...

While I understand what you are saying, I do think it's important to realize that everyone is different and that it can be difficult for some people to get off suboxone while it is easy for others. I am a little surprised that your doctor said that there were little to no symptoms--although maybe he was being hopeful. If you are having difficulty with a doctor, it's best to get a second opinion than giving up on medical advice altogether, especially when it comes to addiction. What do you think?
Reply

Loading...

Hi;
I am sorry that you seem to have been misinformed. That incorrect information didn't prepare you mentally for your withdrawal process, but don't let it stop you. Yes, there are more than 30 reported withdrawal symptoms related to suboxone. The medical community advises that you do not try to do this cold turkey. Instead, they advise that you wean yourself off of it slowly. Side affects can last for a few weeks, however they should peak at about 3 days. I hope that you have a support system. If not, seek out a group or an individual that can support you thru this. In addition, if the withdrawal symptoms are severe for you, be sure that you are in an environment where there is access to medical professionals that can respond appropriately. Best wishes and congratulations on your decision to move forward with a healthier life style. Please let us know how you are doing.
Reply

Loading...

I can't agree with you more. I don't know that the Dr. lied; he just read the pamphlet that the company provides which implies a mild withdrawal.He just didn't know.
Reply

Loading...